DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-UC-3013-55 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse found power supply was defective.However, the unit is currently non-functional.As the power supply unit is no longer available, the unit will be condemned.Due to character restriction in block e1 event site telephone is (b)(6).
Event or Problem Description
It was reported during a routine check, the cs100 intra-aortic balloon pump (iabp) was not switching on mains.There was no patient involvement reported.
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field : b1.